# SDR AALA202504251876

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N305UG
- Make and model: Boeing 737-8
- Aircraft serial: 44511
- Aircraft time: 265 hours, 123 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG52883
- Condition: Dislodged
- Location: Zone 800
- Part time: 264 hours, 123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING REPORT R1 DOOR WAS LEFT ARMED. SLIDE WAS DISLODGED. REMOVE AND REPLACED R1 DOOR SLIDE PACK. PER J/C 09L20025004.
